# SDR IPXA2019090846479

- Difficulty date: August 31, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,470 hours, 10,544 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532707700200
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MCD FL PNL 251US, P/N B532707700200 UPPER SKIN DAMAGED IN 2EA LOCATIONS. FABBED PNL 251 US FROM 5024N400001SS-G BATCH #3525521 PER SREO A300-5320-40552-B.
